×

zbMATH — the first resource for mathematics

On random variables having values in a vector lattice. (English) Zbl 0372.28012

MSC:
28B05 Vector-valued set functions, measures and integrals
46A40 Ordered topological linear spaces, vector lattices
28A10 Real- or complex-valued set functions
PDF BibTeX XML Cite
Full Text: EuDML
References:
[1] LUXEMBURG W. A., ZAANEN A. C: Riesz spaces 1. Amsterdam 1971. · Zbl 0231.46014
[2] JAMESON G.: Ordered linear spaces. Berlin 1970. · Zbl 0196.13401
[3] KAPPOS D. A.: Probability algebras and stochastic spaces. New York 1970. · Zbl 0196.18501
[4] PERESSINI A. L.: Ordered topological linear spaces. New York 1967. · Zbl 0169.14801
[5] SCHAEFER H. H.: Topological vector spaces. New York 1966. · Zbl 0141.30503
[6] POTOCKÝ R.: On the integration of functions with values in complete vector lattices. Acta F.R.N. Univ. Comen. - Mathematica XXVI, 1972, 83-91. · Zbl 0244.28005
[7] WRIGHT J. D. MAITLAND: Stone - algebra - valued measures and integrals. Proc. London math. soc. 19, 1969, 107-122. · Zbl 0186.46504
[8] RIEČAN B.: О продолжении операторов с значеннями в линейных полуупорядоченных простраствах. Čas. pest. mat. 93, 1968, 459-471. · Zbl 0169.16501
[9] VRACIU G.: V-integrala in spatii liniare ordonate. Studii si cerc. mat. 26, 1974, No 7, 1051-1055.
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.